MAUDE Adverse Event Report: LUMENIS LTD Moses Pulse; Powered Laser Surgical Instrument

LUMENIS LTD Moses Pulse; Powered Laser Surgical Instrument
Model Number GA-0006802
Medical Device Problem Codes Mechanical Problem (1384); Communication or Transmission Problem (2896); Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a cystolitholapaxy procedure, the console displayed error codes 204 - charger error-charger general failure and 256 - lasing and safety-capacitors voltage fail before pulse delivered.The procedure was stopped and rescheduled.The case was completed with original device, after it was fixed the next day, without patient complications.The patient was under general anesthesia when the case was cancelled.This event is being reported for an aborted/cancelled procedure with a patient under anesthesia or sedation status is unknown.
 
Event or Problem Description
It was reported that during a cystolitholapaxy procedure, the console displayed error codes 204 - charger error-charger general failure and 256 - lasing and safety-capacitors voltage fail before pulse delivered.The procedure was stopped and rescheduled.The case was completed with original device, after it was fixed the next day, without patient complications.The patient was under general anesthesia when the case was cancelled.This event is being reported for an aborted/cancelled procedure with a patient under anesthesia.
 
Additional Manufacturer Narrative
As of today, the above referenced laser console has not been returned; therefore, no physical or visual analysis of the laser console could be performed.The console was serviced onsite by a field service engineer (fse).The fse performed a physical inspection of the console, and it was found that the charger in the system was damaged.After the charger was replaced, the problem was resolved, thus, confirming the reported event, that led to the procedure been cancelled.Device was installed on (b)(6) 2021 and this event occurred 4 years after the system installation.After this period, component wear, failure or damage is possible based on product use.A risk review was completed and confirmed that the event of surgical procedure delayed and cancelled/rescheduled - post sedation/sedation unknown is defined in the risk documentation.Therefore, a conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
Moses Pulse
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidm
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24441797
Report Number2124215-2026-10350
Device Sequence Number21443471
Product Code GEX
UDI-Device Identifier07290109145525
UDI-Public(01)07290109145525(11)210630(10)183
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006802
Device Catalogue NumberGA-0006802
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/04/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/13/2026
05/15/2026
08/21/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/31/2026
06/10/2026
09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown